Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 12, NWS Tallahassee, FL

January 26, 2012Franklin County, Gulf County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 26, 2012, 5:11 PM EST for Franklin County, Gulf County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 26, 2012, 5:11 PM EST (22:11 UTC)
Expired
Jan 26, 2012, 6:00 PM EST
In force
49 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Franklin County, FL, Gulf County, FL

The radar

The Eglin Afb radar (KEVX), 111 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 26, 10:55 AM ESTTornado WatchSPC7 hr
Jan 26, 4:30 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
757 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

629 
WUUS52 KTAE 262211
SVRTAE
FLC037-045-262300-
/O.NEW.KTAE.SV.W.0012.120126T2211Z-120126T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
511 PM EST THU JAN 26 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FRANKLIN COUNTY IN FLORIDA...
  SOUTHERN GULF COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 600 PM EST/500 PM CST/

* AT 407 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED 15 MILES SOUTHWEST OF PORT ST. JOE...
  OR 9 MILES SOUTHWEST OF ST JOSEPH STATE PARK...AND MOVING NORTHEAST
  AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAPE
  SAN BLAS...INDIAN PASS...SIMMONS BAYOU...JONES HOMESTEAD...OAK     
  GROVE...WARD RIDGE...HIGHLAND VIEW...SAINT JOE BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

&&

LAT...LON 2967 8521 2967 8533 2965 8535 2978 8542
      2984 8543 2988 8540 2979 8540 2969 8535
      2970 8532 2981 8531 2990 8538 3003 8519
      2972 8501 2970 8503 2971 8510 2969 8517
      2968 8506 2962 8511
TIME...MOT...LOC 2211Z 235DEG 37KT 2971 8547

$$

42-DVD
2 follow-up statements
535 
WWUS52 KTAE 262229
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
529 PM EST THU JAN 26 2012

FLC037-045-262300-
/O.CON.KTAE.SV.W.0012.000000T0000Z-120126T2300Z/
GULF FL-FRANKLIN FL-
529 PM EST THU JAN 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM
EST/500 PM CST/ FOR SOUTHWESTERN FRANKLIN AND SOUTHERN GULF
COUNTIES...

AT 424 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SIMMONS BAYOU...MOVING
NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARD
RIDGE...SAINT JOE BEACH...PORT ST. JOE...HIGHLAND VIEW...MILLTOWN...
THIRTEEN MILE...ODENA...ELEVEN MILE...NINE MILE...WHITE CITY...
TILTON...APALACHICOLA AIRPORT AND BAY CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST FRIDAY
MORNING/1100 PM CST THURSDAY EVENING/ FOR NORTHWEST FLORIDA AND
SOUTHWESTERN GEORGIA.

&&

LAT...LON 2967 8521 2967 8533 2965 8535 2978 8542
      2984 8543 2988 8540 2979 8540 2969 8535
      2970 8532 2981 8531 2990 8538 3003 8519
      2972 8501 2970 8503 2971 8510 2969 8517
      2968 8506 2962 8511
TIME...MOT...LOC 2228Z 238DEG 35KT 2978 8531

$$

42-DVD
805 
WWUS52 KTAE 262255
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
555 PM EST THU JAN 26 2012

FLC037-045-262305-
/O.EXP.KTAE.SV.W.0012.000000T0000Z-120126T2300Z/
GULF FL-FRANKLIN FL-
555 PM EST THU JAN 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FRANKLIN AND
SOUTHERN GULF COUNTIES WILL EXPIRE AT 600 PM EST/500 PM CST/...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST FRIDAY
MORNING/1100 PM CST THURSDAY EVENING/ FOR NORTHWEST FLORIDA AND
SOUTHWESTERN GEORGIA.

LAT...LON 2967 8521 2967 8533 2965 8535 2978 8542
      2984 8543 2988 8540 2979 8540 2969 8535
      2970 8532 2981 8531 2990 8538 3003 8519
      2972 8501 2970 8503 2971 8510 2969 8517
      2968 8506 2962 8511
TIME...MOT...LOC 2255Z 238DEG 35KT 2992 8505

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 26, 2:42 PM EST, 2 hours 29 minutes earlier.

Area forecast discussion, Jan 26, 2:42 PM EST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
242 PM EST Thu Jan 26 2012

...There is a slight risk for severe thunderstorms this afternoon
through this evening for much of the forecast area...

...Tornado Watch #18 in Effect Until 5 PM CST...

.SYNOPSIS...A potent short wave trough is sweeping eastward across
the Lower MS Valley this afternoon. The associated surface low was
analyzed just east of the MS River near the MS/TN border around 18Z
with a cold front extending southward from it across western MS and
eastern LA. A QLCS continues out ahead of the boundary. The most
potent part of the squall line is currently out over the Gulf of
Mexico south of Destin. There is less organization evident as you
move further inland from the coast, particularly north of the FL
border. However, we are seeing SBCAPE increasing to around 1000 J/kg
over the FL Panhandle. Bulk shear values are up over 50 knots now
over our western zones. We therefore expect the line of storms to
reverse its recent trend and actually strengthen as it moves east.
It is unclear how far north the severe threat will build along the
line.

&&

.SHORT TERM (REST OF TODAY THROUGH SATURDAY NIGHT)...
The squall line is progressing eastward at a rate very close to the
consensus position advertised by the various hi-res models. Our
western most zones will get into the heaviest weather by 20Z. The
line will then reach the Apalachicola and Chattahoochee Rivers by
around 23Z and TLH by 01Z. The line should cross the Suwannee River
and exit east of the area by around 04Z. PoPs were adjusted
accordingly. The primary threat remains damaging winds and isolated
tornadoes. We expect another watch will become necessary further
east after 23Z. However, the next watch will likely be more limited
in its northward extent.

Looking ahead, cooler air will arrive behind the cold front. While
the Southeast FL Big Bend will still make it into the lower 70s,
areas to the north and west will be held to the 60s for highs. Lows
on both Friday and Saturday nights will dip into the mid to upper
30s. In between, highs on Saturday will be above normal, ranging
from the mid to upper 60s north to around 70 across the Big Bend.

.LONG TERM (SUNDAY THROUGH NEXT THURSDAY)...
The large scale longwave pattern commences with ridging over Wrn
states, broad trough Ewd to Ern states and a ridge over extreme Wrn
Atlc. A shortwave moving into the Ern portion of the trough will
push a reinforcing dry front across the local area. In its wake,
strong high pressure has sagged Swd and Ewd from Cntrl Conus to
dominate NE Gulf.

During the rest of the period, trough amplifies and shifts ENE
across New England and the Canadian Maritimes on Sunday to off ern
seaboard Monday night with more zonal or low amplitude flow evolving
across most of Conus. Locally this will provide a cooler and much
drier and breezier continental airmass yielding a period of rather
dry conditions. A surface ridge is then progged to ridge WWD across
NE Gulf and will hinder any moisture return and convective
potential. All this will favor local red flag fire wx conditions
into mid week. By Monday, this trough is now offshore kicking
surface high into Atlc with veering low level winds.

Next upstream Srn stream trough/low develop over Srn Plains on Tue
and move Ewd with local steering flow becoming SWLY Wed into Thurs.
At same time, shortwave will dig SW into upper MS valley moving low
towards Nrn Gulf Coast heralding a local warming trend. Pre-frontal
showers will begin lifting out of Panhandle then Apalachee Bay
waters by early Thurs. With surface high offshore and veering winds,
some increase in low level moisture yielding small chance of showers
Wed into Thurs but major rain/storms should hold off until Thurs eve
ahead of likely squall line.

Will go with nil pops except 20% on Wed and Thurs. Min temps
commence at or slightly above climo Sat night dropping to near 5
degrees below climo on Sun night then rising to climo Mon night
and 5 to 10 degrees above climo Tues and Wed nights. A light freeze
is possible early Mon morning as surface high builds in from the
Gulf. Max temps commence around climo on Sun and Mon then rising to
around 5 degrees above climo Tues thru Thurs. (Avg inland climo is
39/63 degrees).

&&

.MARINE (TONIGHT THROUGH TUESDAY)...
Although it looks to be a marginal event, we did go ahead and issue
a small craft advisory for all of the marine forecast area. Winds
should be up around 20 knots both ahead of and behind the cold front
that will sweep east across the waters tonight. Winds and seas will
drop below headline criteria by midday Friday as high pressure
builds east along the Gulf Coast. Another cold front will cross the
waters Saturday night and increase offshore winds. Speeds could
reach exercise caution levels from Sunday into Tuesday morning.

&&

.AVIATION (THROUGH 18Z FRIDAY)...
A squall line will translate from west to east this afternoon and
evening with deteriorating weather conditions accompanying it. Most
TAF sites will experience MVFR level CIGS along with brief periods
of IFR CIGS/VSBYS possible in the stronger convection. The
convection should start at KECP and KDHN between 20z and 21z...ABY
and TLH 01Z-02z and VLD 03-04z. Winds outside of convection will be
breezy from the south with gusts as high as 25-30 kts.  Rain with
end with the passage of the cold front later this evening and early
Friday morning. Winds will be from the northwest Friday 10 to 15 kts
and gusty at times.

&&

.FIRE WEATHER...Drier air will arrive behind the front for Friday
afternoon and Saturday. The RH will not be low enough to meet
criteria in AL and GA. In FL, ERC values will be too low to allow
red flag conditions to be met.

&&

.HYDROLOGY...Rainfall associated with the approaching frontal
system (generally 0.5-1.0 inches) is not expected to cause any
concerns on area rivers, although Blountstown will get within about
2 FT of flood stage.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   54  69  36  70  39 /  80  10   0   0   0
Panama City   54  66  45  67  45 /  80  10   0   0   0
Dothan        50  65  39  67  37 /  80  10   0   0   0
Albany        54  66  38  67  35 /  80  10   0   0   0
Valdosta      58  69  39  68  38 /  70  20   0   0   0
Cross City    58  72  38  71  40 /  80  30   0   0   0
Apalachicola  57  66  45  66  47 /  90  10   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...High Risk of Rip Currents for coastal Walton until 6 PM CST.
GM...Small craft advisory all legs from 00Z-15Z Friday.

&&

Aviation...Barry
Long Term...Block
Rest of Discussion...Wool
Hazardous weather outlook, Jan 26, 5:30 AM EST, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
530 AM EST THU JAN 26 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-271030-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
530 AM EST THU JAN 26 2012 /430 AM CST THU JAN 26 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF SOUTHEAST
ALABAMA...SOUTHWEST GEORGIA...AND THE FLORIDA PANHANDLE AND BIG
BEND REGION TODAY. A COLD FRONT WILL BE SWEEPING EAST ALONG THE
GULF COAST...AND IT IS LIKELY TO BE ACCOMPANIED BY A LINE OF
THUNDERSTORMS. THIS SQUALL LINE WOULD MOVE QUICKLY FROM WEST TO
EAST ACROSS THE AREA. ADDITIONALLY...SOME ISOLATED TO SCATTERED
THUNDERSTORMS MAY BEGIN TO FORM IN THE INCREASINGLY UNSTABLE AIR
MASS OVER THE NORTHEAST GULF OF MEXICO LATE THIS MORNING AND EARLY
THIS AFTERNOON. THESE ISOLATED STORMS COULD ALSO AFFECT ADJACENT
PORTIONS OF THE FLORIDA PANHANDLE PRIOR TO THE ARRIVAL OF THE COLD
FRONT AND MAIN SQUALL LINE.

THE MAIN THREATS WITH THUNDERSTORMS THIS AFTERNOON AND TONIGHT
WOULD BE DAMAGING WINDS AND TORNADOES. WHILE EVERYONE IN OUR AREA
SHOULD BE PREPARED FOR SEVERE WEATHER...IT WILL BE MOST LIKELY
FROM SOUTHEAST ALABAMA INTO THE FLORIDA PANHANDLE AREAS WEST OF
THE APALACHICOLA RIVER. REGARDING TIMING...SEVERE WEATHER APPEARS
MOST LIKELY BETWEEN ABOUT 2 PM EST AND 10 PM EST.

MORE DETAILS ON THIS SEVERE WEATHER THREAT CAN BE FOUND ON OUR
OFFICE WEB PAGE.

ELEVATED WINDS AND SEAS ARE LIKELY OVER THE COASTAL WATERS TODAY.
HIGHER GUSTS AND SEAS WILL BE FOUND NEAR THUNDERSTORMS. THERE IS
ALSO A HIGH RISK OF RIP CURRENTS ALONG COASTAL WALTON COUNTY
TODAY...WITH A MODERATE RISK OF RIP CURRENTS ELSEWHERE AS SURF
HEIGHTS BUILD TO 3 TO 5 FEET ALONG THE PANHANDLE BEACHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HIGH
PRESSURE WILL SETTLE INTO THE REGION ON FRIDAY AND SATURDAY BEHIND
THE DEPARTING COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING. SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR THE
WEATHER CONDITIONS CLOSELY TODAY.

08-LAMERS

In the hours before

Special weather statement, Jan 26, 3:06 PM EST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
306 PM EST THU JAN 26 2012

ALZ068-FLZ009-262030-
GENEVA AL-HOLMES FL-
206 PM CST THU JAN 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR GENEVA COUNTY
IN SOUTHEAST ALABAMA AND HOLMES COUNTY IN THE PANHANDLE OF
FLORIDA...

* UNTIL 230 PM CST

AT 203 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 9 MILES SOUTHWEST OF GENEVA...MOVING NORTHEAST AT 40
MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3120 8599 3120 8570 3082 8581 3082 8604
      3099 8603 3100 8611
TIME...MOT...LOC 2006Z 203DEG 36KT 3098 8598

38-GODSEY
Special weather statement, Jan 26, 3:27 PM EST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 PM EST THU JAN 26 2012

ALZ065-262115-
COFFEE AL-
227 PM CST THU JAN 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COFFEE COUNTY IN
SOUTHEAST ALABAMA...

* UNTIL 315 PM CST

AT 222 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 7 MILES NORTH OF SAMSON...OR NEAR FAIRVIEW...MOVING
NORTHEAST AT 55 MPH.

PEOPLE IN COFFEE COUNTY...INCLUDING THE CITY OF NEW BROCKTON...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3161 8595 3163 8593 3162 8579 3131 8579
      3120 8580 3119 8612 3118 8612 3119 8613
      3119 8618 3121 8620 3128 8620
TIME...MOT...LOC 2027Z 212DEG 47KT 3126 8602

38-GODSEY
Local storm report, Jan 26, 3:28 PM EST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
328 PM EST THU JAN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND DMG     W LIBERTY HILL          30.82N 86.22W
01/26/2012                   WALTON             FL   EMERGENCY MNGR

            LARGE TREE DOWN ACROSS ROUTE 331 BLOCKING SOUTHBOUND
            LANE.

&&

LERICOS
Local storm report, Jan 26, 3:41 PM EST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
341 PM EST THU JAN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     WATER SPOUT      5 S PANAMA CITY BEACH   30.10N 85.79W
01/26/2012                   GMZ750             FL   PUBLIC

            WATER SPOUT REPORTED ABOUT 5 MILES OFFSHORE OF PANAMA
            CITY BEACH. DISSIPATED BEFORE REACHING SHORE.

&&

GOULD
Special weather statement, Jan 26, 3:51 PM EST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
351 PM EST THU JAN 26 2012

ALZ066-068-069-262130-
DALE AL-GENEVA AL-HOUSTON AL-
251 PM CST THU JAN 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DALE...GENEVA AND
WESTERN HOUSTON COUNTIES IN SOUTHEAST ALABAMA...

* UNTIL 330 PM CST

AT 247 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 7 MILES NORTH OF GENEVA...OR NEAR HIGHFALLS...MOVING
NORTHEAST AT 55 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3163 8542 3100 8550 3099 8588 3119 8592
      3120 8579 3143 8579
TIME...MOT...LOC 2051Z 224DEG 47KT 3117 8579

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 4:33 AM ESTRip Current StatementTAEWalton14 hr
Jan 26, 2:11 PM ESTSpecial Marine WarningTAE109 min
Jan 26, 2:40 PM ESTSevere Thunderstorm WarningTAEWalton50 min
Jan 26, 3:06 PM ESTSpecial Weather StatementTAEHolmes24 min
Jan 26, 3:22 PM ESTSevere Thunderstorm WarningTAEBay, Walton, Washington68 min
Jan 26, 3:32 PM ESTSpecial Marine WarningTAE118 min
Jan 26, 3:40 PM ESTSmall Craft AdvisoryTAE18 hr
Jan 26, 5:12 PM ESTSpecial Marine WarningTAE2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.